# SDR SWAA2023010478703

- Difficulty date: December 5, 2022
- Submitted: January 4, 2023
- Operation: Air carrier
- Aircraft: N932WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36639
- Aircraft time: 45,146 hours, 27,359 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT VAPOR BARRIER WEB CRACKED.   ACOOMPLISHED TAP TEST ON VAPOR BARRIER & FOUND NO WATER OR OTHER CONTAMINANT MATERIALAS IAW NTM 51-05-01.  REPAIRED THE DAMAGE IAW SRM 51-70-04-2R-10, SRM 51-40-05-0G-0, AND AMM 51-21-81-370-802.
